RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2008, Volume 1, Issue 3, Pages 308–317 (Mi jsfu31)  

This article is cited in 2 scientific papers (total in 2 papers)

The Problem of Identification of Coefficients by the Derivatives with Respect to Time and a Spatial Variable

Svetlana V. Polyntseva

Institute of Mathematics, Siberian Federal University

Abstract: The unique solvability of the problem of identification of coefficients by the derivatives with respect to time and a spatial variable of the parabolic equation with Cauchy data and overdetermination conditions given on two various hyperplanes is proved in this work.

Keywords: problem of the identification of coefficients, inverse problem, equations in individual derivatives, method of weak approximation.

Full text: PDF file (310 kB)
References: PDF file   HTML file
UDC: 517.9
Received: 15.03.2008
Received in revised form: 05.05.2008
Accepted: 15.06.2008

Citation: Svetlana V. Polyntseva, “The Problem of Identification of Coefficients by the Derivatives with Respect to Time and a Spatial Variable”, J. Sib. Fed. Univ. Math. Phys., 1:3 (2008), 308–317

Citation in format AMSBIB
\Bibitem{Pol08}
\by Svetlana~V.~Polyntseva
\paper The Problem of Identification of Coefficients by the Derivatives with Respect to Time and a~Spatial Variable
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2008
\vol 1
\issue 3
\pages 308--317
\mathnet{http://mi.mathnet.ru/jsfu31}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu31
  • http://mi.mathnet.ru/eng/jsfu/v1/i3/p308

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Polyntseva, V. V. Sosedov, “Zadacha opredeleniya koeffitsientov pri proizvodnoi po vremeni i starshei proizvodnoi po prostranstvennoi peremennoi v parabolicheskom uravnenii”, Trudy sedmoi Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (3–6 iyunya 2010 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, Samarskii gosudarstvennyi tekhnicheskii universitet, Samara, 2010, 246–248  mathnet
    2. Anzhelika V. Datsenko, Svetlana V. Polyntseva, “O zadache identifikatsii dvukh mladshikh koeffitsientov i koeffitsienta pri proizvodnoi po vremeni v parabolicheskom uravnenii”, Zhurn. SFU. Ser. Matem. i fiz., 5:1 (2012), 63–74  mathnet
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:239
    Full text:101
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021